B-Splines with Birkhoff Knots. Applications in the Approximations and Shape-Preserving Interpolation
Mathematica balkanica, Tome 3 (1989) no. 2, p. 225
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_2_a10,
author = {Rumen K. Uluchev},
title = {B-Splines with {Birkhoff} {Knots.} {Applications} in the {Approximations} and {Shape-Preserving} {Interpolation}},
journal = {Mathematica balkanica},
pages = {225},
year = {1989},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_2_a10/}
}
Rumen K. Uluchev. B-Splines with Birkhoff Knots. Applications in the Approximations and Shape-Preserving Interpolation. Mathematica balkanica, Tome 3 (1989) no. 2, p. 225. http://geodesic.mathdoc.fr/item/MABA_1989_3_2_a10/